# SDR CALA2025041103692

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) - (B757-06-3-0272) AT APU INLET INSIDE AFT TAIL COMPARTMEN T FWD INTERNAL NUTPLATE STRAP HAS CORROSION. DOT 140-009. REF: N RC 124486 SDR REPORTING PURPOSE ONLY REMOVED AND REPLACED NUT PLATE STRAPS IAW B757 SRM 57-40-02.
